# SDR SIMA20190301007

- Difficulty date: March 1, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 36,010 hours, 26,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/4 INCH CRACK ON FWD EQUIPMENT COMPARTMENT FLOOR ON LEFT SIDE AT FRAME FS193.00. C/A-COMPLETED REPAIR TO LT FWD ELECTRICAL BAY FLOOR AT FS193.00 IAW ETN-CR-53-099.
